# SDR UPS03540912

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE WHEN POSITIONING FLAPS FROM 20 TO 30 SETTING ACCOMPLISHED T/E FLAP DISAGREE CHECKLIST NORMAL 20 FLAP LANDING ACCOMPLISHED.  PERFORMED FIM 27 BLOCK 108 FOUND NR 1 FSEU SHOW NO MOVEMENT. NR 2 & 3 FSEU'S SHOW EXTERNAL FAULTS.  REMOVED AND REPLACED NR 1 FSEU PER 27 51 01.  OPS CHECKS NORMAL AT THIS TIME.
